# SDR MASA200800220

- Difficulty date: March 11, 2008
- Submitted: March 12, 2008
- Operation: Air carrier
- Aircraft: N989HA
- Make and model: Dhav DHC8202
- Aircraft serial: 427
- Aircraft time: 29,088 hours, 31,536 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Fire Bottle
- Condition: Malfunctioned
- Location: Lt And Rt
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ASH FLT 2950 PHX-ASE - LT FWD AND RT AFT FIRE BOTTLE WILL NOT ILLUMINATE DURING TEST.  RESET, OPS GOOD.
